# SDR SWIA2017090843741

- Difficulty date: August 19, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 29,640 hours, 18,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL JUST RIGHT OF STRINGER 27 HAS CORROSION, BETWEEN FRAMES BS 349 AND 364.  INSTALLED A NEW INTERCOSTAL IAW SRM.
